Jump to content


Photo
- - - - -

Should I take this medicine..?


  • Please log in to reply
2 replies to this topic

#1 Reservoir

Reservoir

    Owner

  • Emperor
  • 561 posts
  • Wrong choice.

User's Awards

        

Posted 14 February 2013 - 09:06 PM

I'm looking for some additional thoughts or opinions to consider before I start this one new medicine that my doctor recently prescribed me. I'm not sure what to do just yet or what I will decide to do. I figured getting some additional viewpoints and things to consider may really be helpful. If nothing else, I might at least give the medicine a brief try, but... I'm pretty worried. D:

This is the new medicine that I've been prescribed to take to help with my depression: http://www.drugs.com...uetiapine.html. It's supposed to work with/support my main antidepressant medication, http://www.drugs.com/venlafaxine.html (ER type), by stabilizing my mood. The side effects that it can have really frighten me, though... :/ Some of the /common/ side effects can be pretty bad, let alone the more uncommon, the rare, or the really serious ones... Idk..

If you guys don't mind skimming over the link I provided on the medicine, I'd like to hear your thoughts regarding the side effects and what you think I should maybe do with the prescription.

Posted Image

#2 Blade

Blade

    Administrator

  • Monarch
  • 163 posts

Posted 14 February 2013 - 09:09 PM

  • liver or kidney disease;

  • heart disease, high blood pressure, heart rhythm problems, a history of heart attack or stroke;

  • a history of low white blood cell (WBC) counts;

  • a thyroid disorder;

  • seizures or epilepsy;

  • cataracts;

  • high cholesterol or triglycerides;

  • a personal or family history of diabetes; or

  • trouble swallowing.

And the cherry on the topping.

 

  • You may have thoughts about suicide when you first start taking an antidepressant, especially if you are younger than 24 years old
    Read more at
 
No thanks Jeff.

a>


#3 Xanius

Xanius

    The Omega

  • Emperor
  • 3,525 posts
  • Awakening

User's Awards

        

Posted 14 February 2013 - 09:10 PM

Yea, No. I don't like it at all and think you shouldn't take it. Maybe I'm just oversensitive after all thats happened to my family with medical things. But the side effects are really bad, I mean, really bad compared to usual ones. Of course the side effects and all that shit is rare and all. But so is winning the lottery and theres people that won that shit more then once.

Omega_Xanius.png


17ddgi.png